RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1978, Volume 12, Issue 1, Pages 76–78 (Mi faa1969)  

This article is cited in 21 scientific papers (total in 21 papers)

Brief communications

Rational solutions of the Kadomtsev–Petviashvili equation and integrable systems of $N$ particles on a line

I. M. Krichever


Full text: PDF file (269 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1978, 12:1, 59–61

Bibliographic databases:

UDC: 517.9
Received: 06.09.1977

Citation: I. M. Krichever, “Rational solutions of the Kadomtsev–Petviashvili equation and integrable systems of $N$ particles on a line”, Funktsional. Anal. i Prilozhen., 12:1 (1978), 76–78; Funct. Anal. Appl., 12:1 (1978), 59–61

Citation in format AMSBIB
\Bibitem{Kri78}
\by I.~M.~Krichever
\paper Rational solutions of the Kadomtsev--Petviashvili equation and integrable systems of $N$ particles on a line
\jour Funktsional. Anal. i Prilozhen.
\yr 1978
\vol 12
\issue 1
\pages 76--78
\mathnet{http://mi.mathnet.ru/faa1969}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=488139}
\zmath{https://zbmath.org/?q=an:0374.70008|0408.70010}
\transl
\jour Funct. Anal. Appl.
\yr 1978
\vol 12
\issue 1
\pages 59--61
\crossref{https://doi.org/10.1007/BF01077570}


Linking options:
  • http://mi.mathnet.ru/eng/faa1969
  • http://mi.mathnet.ru/eng/faa/v12/i1/p76

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. M. Krichever, S. P. Novikov, “Holomorphic bundles over Riemann surfaces and the Kadomtsev–Petviashvili equation. I”, Funct. Anal. Appl., 12:4 (1978), 276–286  mathnet  crossref  mathscinet  zmath
    2. A. P. Veselov, “Rational solutions of the Kadomtsev–Petviashvili equation and Hamiltonian systems”, Russian Math. Surveys, 35:1 (1980), 239–240  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. I. M. Krichever, “Self-similar solutions of equations of Korteweg -de Vries type”, Funct. Anal. Appl., 14:3 (1980), 234–236  mathnet  crossref  mathscinet  zmath  isi
    4. I. M. Krichever, “Elliptic solutions of the Kadomtsev–Petviashvili equation and integrable systems of particles”, Funct. Anal. Appl., 14:4 (1980), 282–290  mathnet  crossref  mathscinet  zmath  isi
    5. A. P. Veselov, “Dynamics of the singularities of solutions of some nonlinear equations”, Theoret. and Math. Phys., 50:3 (1982), 314–316  mathnet  crossref  mathscinet  zmath  isi
    6. I. M. Krichever, “Spectral theory of finite-zone nonstationary Schrödinger operators. A nonstationary Peierls model”, Funct. Anal. Appl., 20:3 (1986), 203–214  mathnet  crossref  mathscinet  zmath  isi
    7. A. P. Veselov, K. L. Styrkas, O. A. Chalykh, “Algebraic integrability for the Schrödinger equation and finite reflection groups”, Theoret. and Math. Phys., 94:2 (1993), 182–197  mathnet  crossref  mathscinet  zmath  isi
    8. I. M. Krichever, A. V. Zabrodin, “Spin generalization of the Ruijsenaars–Schneider model, the non-Abelian Toda chain, and representations of the Sklyanin algebra”, Russian Math. Surveys, 50:6 (1995), 1101–1150  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    9. Krichever, I, “Periodic and almost-periodic potentials in inverse problems”, Inverse Problems, 15:6 (1999), R117  isi
    10. Proc. Steklov Inst. Math., 225 (1999), 141–147  mathnet  mathscinet  zmath
    11. G. Falqui, F. Magri, M. Pedroni, J. P. Zubelli, “An elementary approach to the polynomial $\tau$-functions of the KP hierarchy”, Theoret. and Math. Phys., 122:1 (2000), 17–28  mathnet  crossref  crossref  mathscinet  zmath  isi
    12. Gesztesy, F, “An explicit characterization of Calogero–Moser systems”, Transactions of the American Mathematical Society, 358:2 (2006), 603  crossref  isi
    13. Ben-Zvi, D, “From solitons to many-body systems”, Pure and Applied Mathematics Quarterly, 4:2 (2008), 319  isi
    14. Ben-Zvi D., Nevins T., “D-bundles and integrable hierarchies”, J Eur Math Soc (JEMS), 13:6 (2011), 1505–1567  isi
    15. Alexandrov A. Kazakov V. Leurent S. Tsuboi Z. Zabrodin A., “Classical Tau-Function for Quantum Spin Chains”, J. High Energy Phys., 2013, no. 9, 064  crossref  isi
    16. Alexandrov A. Leurent S. Tsuboi Z. Zabrodin A., “The Master T-Operator For the Gaudin Model and the KP Hierarchy”, Nucl. Phys. B, 883 (2014), 173–223  crossref  isi
    17. Zabrodin A., “Quantum Gaudin Model and Classical KP Hierarchy”, Physics and Mathematics of Nonlinear Phenomena 2013, Journal of Physics Conference Series, 482, IOP Publishing Ltd, 2014, 012047  crossref  isi
    18. Klein Ch. Saut J.-C., “IST Versus PDE: A Comparative Study”, Hamiltonian Partial Differential Equations and Applications, Fields Institute Communications, ed. Guyenne P. Nicholls D. Sulem C., Springer, 2015, 383–449  crossref  mathscinet  zmath  isi
    19. Hietarinta J. Joshi N. Nijhoff F., “Discrete Systems and Integrability”, Discrete Systems and Integrability, Cambridge Texts in Applied Mathematics, Cambridge Univ Press, 2016, 1–445  isi
    20. Nakayashiki A., “Degeneration of Trigonal Curves and Solutions of the KP-Hierarchy”, Nonlinearity, 31:8 (2018), 3567–3590  crossref  isi
    21. P. Gaillard, “Multiparametric families of solutions of the Kadomtsev–Petviashvili-I equation, the structure of their rational representations, and multi-rogue waves”, Theoret. and Math. Phys., 196:2 (2018), 1174–1199  mathnet  crossref  crossref  adsnasa  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:654
    Full text:255
    References:41
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020